Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online
Ask a Urologist   »  

Will losing weight and fat pad make penis look bigger?

User rating for this question
Very Good
Answered by

Practicing since : 2000
Answered : 11 Questions
i am a male 40 my penis size is 5in i am 379lbs i have loss 25lbs in 7 weeks i am working on 180 more. i have read that i may XXXXXXX as much as 3 to 4 more inches that is usable when i lose the large fat pad near my penis. is this true or not
Posted Tue, 22 May 2012 in Penis Problems
Answered by Dr. Abhijeet Deshmukh 1 hour later

The pubic fat pad can alter the appearance of the penis, especially when it is flaccid. The fat pad can make it look smaller than it is.

Losing weight and the excess fat pad around the penis area (pubic region) can certainly make the penis appear longer when in a flaccid state. When erect, and during intercourse, there can be an additional 'available' length. A number of individuals also choose to surgically remove the pubic fat pad for the same purpose.

You may need to correctly estimate how much of the length you can gain by reducing the fat pad. However, your weight loss program should not only focus on reducing the pubic fat pad, but an overall healthy and fit body.

Hope this helps. Please let me know if you want to discuss more.

Take care.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor